Related Questions

Could plaquenil (hydroxychloroquine) cause increasing sweating at 400mg a day?

Plaquenil (hydroxychloroquine) I'm not aware of sweating being the side effect of Plaquenil (hydroxychloroquine), (hydroxychloroquine) having said that Plaquenil (hydroxychloroquine) could cause low blood sugar which that could cause dizziness, sweating and shakiness. Make sure your blood sugar is ok.

I'm on generic of plaquenil (hydroxychloroquine) 1x a day. This is my 2nd try. 1st time it caused my blood pressure to go down. Today I started seeing wiggly spots like when you look at a light bulb could it be the meds?

Yes! Some people taking this medication over long periods of time or at high doses have developed irreversible damage to the retina of the eye. Stop taking Hydroxychloroquine (the active ingredient contained in plaquenil) and call your doctor at once if you have trouble focusing, if you see light streaks or flashes in your vision, or if you notice any swelling or color changes in your eyes.
Yes. Plaquenil (hydroxychloroquine) has the potential to cause serious and sometimes permanent damage to the eyes. Those who are taking it have to maintain regular visits with an opthomologist. You should contact the physician that prescribed the Plaquenil (hydroxychloroquine) and they should advise you to stop this medication and follow up with them and an opthomologist next week.